# SDR R61A201506270386

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 13,237 hours, 13,119 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 0993
- Condition: Failed
- Location: Rt Mlg
- Part time: 2,141 hours, 2,246 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A POSSIBLE BLOWN TIRE.  FLIGHT CONTINUED FLT,   DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND RT OTBD MLG TIRE HAD COME APART.  MAINTENANCE R & R BOTH RT MLG TIRES IAW AMM AND OPS CHECKED GOOD.
